# SDR FDEA201006192080

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLAD
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED 3 SMALL DENTS 10 IN AFT OF AFT LOWER CARGO COMPT DOOR. REF WRITE UP WRI 53-30 1790. CUT OUT DAMAGE AREA IAW SRM 53-17-12, FIG 205, NDT VERIFIED NO CRACKS IAW NTM 51-10-08.  REPAIRED SKIN IAW SRM 53-17-12, FIG 205.
